UNIGE document Scientific Article
previous document  unige:95974  next document
add to browser collection
Title

Statistical Models of Parkinson's Disease Progression: Predictive Validity in a 3-Year Follow-up

Authors
Mendes, Alexandre
Goncalves, Alexandra
Vila-Cha, Nuno
Calejo, Margarida
Moreira, Ines
Fernandes, Joana
Damasio, Joana
Teixeira-Pinto, Armando
show hidden authors show all authors [1 - 11]
Published in Journal of Parkinson's Disease. 2016, vol. 6, no. 4, p. 793-804
Keywords Parkinson diseaseDisease progressionStatistical modelsValidity of results
Identifiers
PMID: 27589537
Full text
This document has no fulltext available yet, but you can contact its author by using the form below.
Structures
Research group Maladie de Parkinson (911)
Citation
(ISO format)
MENDES, Alexandre et al. Statistical Models of Parkinson's Disease Progression: Predictive Validity in a 3-Year Follow-up. In: Journal of Parkinson's Disease, 2016, vol. 6, n° 4, p. 793-804. https://archive-ouverte.unige.ch/unige:95974

8 hits

0 download

Update

Deposited on : 2017-08-04

Export document
Format :
Citation style :